# SDR 20000829SH008

- Difficulty date: March 22, 2000
- Submitted: August 29, 2000
- Operation: General aviation
- Aircraft: N69186
- Make and model: Cessna 152
- Aircraft serial: 15282536
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW11633
- Condition: Unserviceable
- Location: Cylinder Walls
- Part time: 460 hours
- Component: Cylinder Kit, Lyc
- Component part number: 05K21114
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100-HOUR INSPECTION, ALUMINUM SHAVINGS WERE FOUND IN THE OIL FILTER.  SUBMITTER STATED THIS 5TH TIME THIS SHOP HAS HAD THIS PROBLEM IN THE LAST 18-24 MONTHS).  ALUMINUM IS FROM PISTON PIN PLUGS RUBBING AGAINST THE LOWER PART OF THE CYLINDER WHICH, AFTER 400-500 HOURS, DEVELOPED SEVERE PITTING THEN CREATED A WEAR STOP IN THE CYLINDER WALLS.  ONE ENGINE LOST COMPRESSION IN ALL 4 CYLINDERS BELOW ACCEPTABLE LIMITS.  (X)
